Non-commutative vector valued L p -spaces and completely p-summing map
Astérisque, no. 247 (1998), 137 p.
@book{AST_1998__247__R1_0,
     author = {Pisier, Gilles},
     title = {Non-commutative vector valued $L\_p$-spaces and completely $p$-summing map},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {247},
     year = {1998},
     zbl = {0937.46056},
     mrnumber = {1648908},
     language = {en},
     url = {http://www.numdam.org/item/AST_1998__247__R1_0}
}
Pisier, Gilles. Non-commutative vector valued $L_p$-spaces and completely $p$-summing map. Astérisque, no. 247 (1998), 137 p. http://www.numdam.org/item/AST_1998__247__R1_0/

[BL] J. Bergh and J. Löfström. Interpolation spaces. An introduction. Springer Verlag, New York. 1976. | Article | MR 482275 | Zbl 0344.46071

[B1] D. Blecher. Tensor products of operator spaces II. Canadian J. Math. 44 (1992) 75-90. | Article | MR 1152667 | Zbl 0787.46059

[B2] D. Blecher. The standard dual of an operator space. Pacific J. Math. 153 (1992) 15-30. | Article | MR 1145913 | Zbl 0726.47030

[B3] D. Blecher. Generalizing Grothendieck's program, in "Function spaces", Edited by K. Jarosz, Lecture Notes in Pure and Applied Math. vol. 136, Marcel Dekker, 1992. | MR 1152335 | Zbl 0787.46058

[BP] D. Blecher and V. Paulsen. Tensor products of operator spaces. J. Funct. Anal. 99 (1991) 262-292. | Article | MR 1121615 | Zbl 0786.46056

[BS] D. Blecher and R. Smith. The dual of the Haagerup tensor product. Journal London Math. Soc. 45 (1992) 126-144. | Article | MR 1157556 | Zbl 0712.46029

[Bo1] J. Bourgain, Vector valued singular integrals and the H 1 -BMO duality, Probability theory and harmonic analysis (Chao-Woyczynski, ed.), pp. 1-19; Dekker, New York, 1986. | Zbl 0602.42015

[Bo2] J. Bourgain. Some remarks on Banach spaces in which martingale differences are unconditional, Arkiv för Math. 21 (1983) 163-168. | Article | MR 727340 | Zbl 0533.46008

[Bo3] J. Bourgain. Bounded orthogonal systems and the Λ(p)-set problem. Acta Math. 162 (1989) 227-245. | Article | MR 989397 | Zbl 0674.43004

[Bon1] A. Bonami. Ensembles Λ(p) dans le dual de D . Ann. Inst. Fourier, Grenoble, 18 (1968) 193-204. | Article | Numdam | MR 249940 | Zbl 0175.44801

[Bon2] A. Bonami. Étude des coefficients de Fourier des fonctions de L p (G). Ann. Inst. Fourier, Grenoble, 20 (1970) 335-402. | Article | Numdam | MR 283496 | Zbl 0195.42501

[Boz1] M. Bożejko. The existence of Λ(p) sets in discrete noncommutative groups. Bolletino U.M.I. 11 (1973) 198-199. | MR 344805 | Zbl 0304.43009

[Boz2] M. Bożejko. A remark to my paper (The existence of Λ(p) sets in discrete noncommutative groups). Bolletino U.M.I. 8 (1975) 579-582. | MR 344805 | Zbl 0279.43010

[Boz3] M. Bożejko. On Λ(p) sets with minimal constant in discrete noncommutative groups. Proc. Amer. Math. Soc. 51 (1975) 407-412. | Article | MR 390658 | Zbl 0321.43004

[BR] O. Bratelli and D. Robinson. Operator algebras and quantum statistical mechanics II. Springer Verlag, New-York, 1981. | MR 611508 | Zbl 0463.46052

[Bu1] D. Burkholder. Distribution function inequalities for martingales. Ann. Prob. 1 (1973) 19-42. | Article | MR 365692 | Zbl 0301.60035

[Bu2] D. Burkholder. A geometrical characterization of Banach spaces in which martingale difference sequences are unconditional, Ann. Probab. 9 (1981) 997-1011. | Article | MR 632972 | Zbl 0474.60036

[BV] H. Bercovici and D. Voiculescu. Free convolution of measures with unbounded support. Indiana Univ. Math. J. 42 (1993) 733-773. | Article | MR 1254116 | Zbl 0806.46070

[Ca] A. Calderón. Intermediate spaces and interpolation, the complex method. Studia Math. 24 (1964) 113-190. | Article | MR 167830 | Zbl 0204.13703

[Co] A. Connes. Classification of injective factors, Cases I I 1 , I I I I I λ λ 1 . Ann. Math. 104 (1976) 73-116. | MR 454659 | Zbl 0343.46042

[DF] A. Defant, K. Floret. Tensor norms and operator ideals. North-Holland, Amsterdam, 1993. | MR 1209438 | Zbl 0774.46018

[DU] J. Diestel and J. Uhl. Vector measures. Amer. Math. Soc. Math. Surveys 15, Providence, 1977. | MR 453964 | Zbl 0369.46039

[Di] J. Dixmier. Formes linéaires sur un anneau d'opérateurs. Bull. Soc. Math. France 81 (1953) 9-39. | Article | Numdam | MR 59485 | Zbl 0050.11501

[DCH] J. De Cannière and U. Haagerup. Multipliers of the Fourier algebras of some simple Lie groups and their discrete subgroups. Amer. J. Math. 107 (1985) 455-500. | Article | MR 784292 | Zbl 0577.43002

[DJT] J. Diestel, H. Jarchow and A. Tonge. Absolutely summing operators. Cambridge University press, 1995. | Article | MR 1342297 | Zbl 0855.47016

[E] E. Effros. Advances in quantized functional analysis. Proceedings International Congress of Mathematicians, Berkeley 1986, p. 906-916. | MR 934293 | Zbl 0686.46041

[EE] E. Effros and R. Exel. On multilinear double commutant theorems. Operator algebras and applications, Vol. 1, London Math. Soc. Lecture Notes Series 135 (1988) 81-94. | MR 996441 | Zbl 0698.46049

[EH] E. Effros and U. Haagerup. Lifting problems and local reflexivity for C * -algebras. Duke Math. J. 52 (1985) 103-128. | Article | MR 791294 | Zbl 0613.46047

[EK] E. Effros and A. Kishimoto. Module maps and Hochschild-Johnson cohomology. Indiana Univ. Math. J. 36 (1987) 257-276. | Article | MR 891774 | Zbl 0635.46062

[EKR] E. Effros, J. Kraus and Z. J. Ruan. On two quantized tensor products. Preprint 1992. To appear. | MR 1259063 | Zbl 0823.46055

[ER1] E. Effros and Z. J. Ruan. On matricially normed spaces. Pacific J. Math. 132 (1988) 243-264. | Article | MR 934168 | Zbl 0686.46012

[ER2] E. Effros and Z. J. Ruan. A new approach to operator spaces. Canadian Math. Bull. 34 (1991) 329-337. | Article | MR 1127754 | Zbl 0769.46037

[ER3] E. Effros and Z. J. Ruan. On the abstract characterization of operator spaces. Proc. Amer. Math. Soc. 119 (1993) 579-584. | Article | MR 1163332 | Zbl 0808.46026

[ER4] E. Effros and Z. J. Ruan. Self duality for the Haagerup tensor product and Hilbert space factorization. J. Funct. Anal. 100 (1991) 257-284. | Article | MR 1125226 | Zbl 0761.47022

[ER5] E. Effros and Z. J. Ruan. Recent development in operator spaces. Current Topics in Operator Algebras. Proceedings of the ICM-90 Satellite Conference held in Nara (August 1990). World Sci. Publishing, River Edge, N.J., 1991, p. 146-164. | MR 1193937 | Zbl 0821.46070

[ER6] E. Effros and Z. J. Ruan. Mapping spaces and liftings for operator spaces. Proc. London Math. Soc. 69 (1994) 171-197. | Article | MR 1272425 | Zbl 0814.47053

[ER7] E. Effros and Z. J. Ruan. The Grothendieck-Pietsch and Dvoretzky-Rogers Theorems for operator spaces. J. Funct. Anal. 122 (1994) 428-450. | Article | MR 1276165 | Zbl 0802.46014

[ER8] E. Effros and Z. J. Ruan. On approximation properties for operator spaces. International J. Math. 1 (1990) 163-187. | Article | MR 1060634 | Zbl 0747.46014

[FaK] T. Fack and H. Kosaki. Generalized s-numbers of τ-measurable operators. Pacific J. Math. 123 (1986) 269-300. | Article | MR 840845 | Zbl 0617.46063

[Fi1] F. Fidaleo. Operator space structures and the split property. J. Operator Theory 31 (1994) 207-218. | MR 1331773 | Zbl 0842.46035

[Fi2] F. Fidaleo. Some operator ideals in non-commutative functional analysis. Preprint to appear. | Article | MR 1649409 | Zbl 0921.47041

[G] A. Grothendieck. Résumé de la théorie métrique des produits tensoriels topologiques. Boll. Soc. Mat. Sao-Paulo 8 (1956) 1-79. | MR 94682 | Zbl 0074.32303

[Gr] U. Groh. Uniform ergodic theorems for identity preserving Schwarz maps on W-algebras. J. Operator Theory 11 (1984) 395-404. | MR 749170 | Zbl 0551.46046

[H1] U. Haagerup. Injectivity and decomposition of completely bounded maps in "Operator algebras and their connection with Topology and Ergodic Theory". Springer Lecture Notes in Math. 1132 (1985) 170-222. | Article | MR 799569 | Zbl 0591.46050

[H2] U. Haagerup. L p -spaces associated with an arbitrary von Neumann algebra. Algèbres d'opérateurs et leurs applications en physique mathématique. (Colloque CNRS, Marseille, juin 1977) Editions du CNRS, Paris 1979. | Zbl 0426.46045

[H3] U. Haagerup. Decomposition of completely bounded maps on operator algebras. Unpublished manuscript. Sept. 1980.

[H4] U. Haagerup. An example of a non-nuclear C * -algebra which has the metric approximation property. Inventiones Math. 50 (1979) 279-293. | Article | Zbl 0408.46046

[HP1] U. Haagerup and G. Pisier. Factorization of analytic functions with values in non-commutative L 1 -spaces. Canadian Journal of Math. 41 (1989) 882-906. | Article | Zbl 0821.46074

[HP2] U. Haagerup and G. Pisier. Bounded linear operators between C * -algebras. Duke Math. J. 71 (1993) 889-925. | Article | Zbl 0803.46064

[Ha] A. Harcharras. Fourier analysis, Schur multipliers on S p and non-commutative Λ(p)-sets. Thesis. Université Paris 6. 1997. | Zbl 0948.43002

[Hei] S. Heinrich. Ultraproducts in Banach space theory. J. für die reine und Angew. Math. 313 (1980) 72-104. | Zbl 0412.46017

[Her] C. Herz. The theory of p-spaces with an application to convolution operators. Trans. Amer. math. Soc. 154 (1971) 69-82. | Zbl 0216.15606

[Hi] M. Hilsum. Les espaces L p d'une algèbre de von Neumann définis par la dérivée spatiale. J. Funct. Anal. 40 (1981) 151-169. | Article | Zbl 0463.46050

[HR] H. Halberstam and K. Roth. Sequences, volume I. Oxford University Press, 1966. | Zbl 0141.04405

[Ju] M. Junge. Factorization theory for spaces of operators. Habilitation thesis. Kiel university, 1996.

[KR] R. Kadison and J. Ringrose. Fundamentals of the theory of operator algebras, Vol. II, Advanced Theory, Academic Press, New-York 1986. | Zbl 0601.46054

[Ki] E. Kirchberg. On subalgebras of the CAR-algebra. J. Funct. Anal. 129 (1995) 35-63. | Article | Zbl 0912.46059

[Ko] H. Kosaki. Applications of the complex interpolation method to a von Neumann algebra: non commutative L p -spaces. J. Funct. Anal. 56 (1984) 29-78. | Article | Zbl 0604.46063

[Kr] J. Kraus. The slice map problem and approximation properties. J. Funct. Anal. 102 (1991) 116-155. | Article | Zbl 0747.46046

[Ku] R. Kunze. L p Fourier transforms on locally compact unimodular groups. Trans. Amer. Math. Soc. 89 (1958) 519-540. | Zbl 0084.33905

[Kw1] S. Kwapień. A linear topological characterization of inner product spaces. Studia Math. 38 (1970) 277-278. | Article | Zbl 0203.43302

[Kw2] S. Kwapień. On operators factorizable through L p -spaces. Bull. Soc. Math. France, Mémoire 31-32 (1972) 215-225. | Numdam | Zbl 0246.47040

[Le] M. Leinert. Faltungsoperatoren auf gewissen diskreten gruppen. Studia Math. 52 (1974) 149-158. | Article | Zbl 0262.43009

[L] E. Lieb. Convex trace functions and the Wigner-Yanase-Dyson conjecture. Form convex functions and the WYDL and other inequalities. Advances in Math. 11 (1973) 267-288. | Article | Zbl 0267.46055

[LP] J. Lindenstrauss and A. Pełczyński. Absolutely summing operators between L p -spaces and their applications. | Zbl 0183.40501

[LT1] J. Lindenstrauss and L. Tzafriri. Classical Banach spaces. Part I. Springer Verlag, Berlin Heidelberg 1977. | Zbl 0362.46013

[LoR] J. Lopez and K. Ross. Sidon sets. Marcel Dekker. New-York, 1975. | Zbl 0351.43008

[Lu] F. Lust-Piquard. Inégalités de Khintchine dans C p (1<p<). C.R. Acad. Sci. Paris 303 (1986), 289-292. | Zbl 0592.47038

[LuP] F. Lust-Piquard and G. Pisier. Non-commutative Khintchine and Paley inequalities. Ark. för Mat. 29 (1991) 241-260. | Article | Zbl 0755.47029

[Ma] L. Maligranda. Interpolation between sum and intersection of Banach spaces. J. Approx. Theory 47 (1986) 42-53. | Article | MR 843454 | Zbl 0636.46063

[MaP] B. Maurey and G. Pisier. Séries de variables aléatoires vectorielles indépendantes and propriétés géométriques des espaces de Banach. Studia Math. 58 (1976) 45-90. | Article | MR 443015 | Zbl 0344.47014

[N] E. Nelson. Notes on non-commutative integration. J. Funct. Anal. 15 (1974) 103-116. | Article | MR 355628 | Zbl 0292.46030

[Pa1] V. Paulsen. Completely bounded maps and dilations. Pitman Research Notes 146. Pitman Longman (Wiley) 1986. | MR 868472 | Zbl 0614.47006

[Pa2] V. Paulsen. Representation of Function algebras, Abstract operator spaces and Banach space Geometry. J. Funct. Anal. 109 (1992) 113-129. | Article | MR 1183607 | Zbl 0796.46038

[PS] V. Paulsen and R. Smith. Multilinear maps and tensor norms on operator systems. J. Funct. Anal. 73 (1987) 258-276. | Article | MR 899651 | Zbl 0644.46037

[Ped] G. Pedersen. C * -algebras and their automorphisms groups. Academic Press, London New-York, 1979. | MR 548006

[Pe1] V. Peller. Hankel operators of class S p and their applications. Math. Sbornik 41 (1982) 443-479. | Zbl 0478.47015

[Pe2] V. Peller. Vectorial Hankel operators, commutators and related operators of the Schatten-von Neumann class S p . Integral Equations and Operator Theory 5 (1982) 244-272. | Article | MR 647702 | Zbl 0478.47014

[Pi] A. Pietsch. Absolut p-summierende Abbildungen in normierten Räumen. Studia Math. 28 (1967) 333-353. | Article | MR 216328 | Zbl 0156.37903

[P1] G. Pisier. The operator Hilbert space OH, complex interpolation and tensor norms. Memoirs Amer. Math. Soc. vol. 122, 585 (1996) 1-103. | Article | MR 1342022 | Zbl 0932.46046

[P2] G. Pisier. Factorization of linear operators and the Geometry of Banach spaces. CBMS (Regional conferences of the A.M.S.) 60, (1986), Reprinted with corrections 1987. | Article | MR 829919 | Zbl 0588.46010

[P3] G. Pisier. Complex interpolation and regular operators between Banach lattices. Archiv der Math. (Basel) 62 (1994) 261-269. | Article | MR 1259842 | Zbl 0991.46007

[P4] G. Pisier. Dvoretzky's theorem for operator spaces and applications. Houston J. Math. 22 (1996) 399-416. | MR 1402756 | Zbl 0860.47029

[P5] G. Pisier. Espaces L p non commutatifs à valeurs vectorielles et applications p-sommantes. C. R. Acad. Sci. Paris, 316 (1993) 1055-1060. | MR 1222972 | Zbl 0787.46053

[P6] G. Pisier. Exact operator spaces. Colloque sur les algèbres d'opérateurs, in "Recent advances in operator algebras" (Orléans 1992) Astérisque (Soc. Math. France) 232 (1995) 159-186. | MR 1372532 | Zbl 0844.46031

[P7] G. Pisier. Martingales with values in uniformly convex spaces. Israel J. Math. 20 (1975) 326-350. | Article | MR 394135 | Zbl 0344.46030

[P8] G. Pisier. Multipliers and lacunary sets in non amenable groups. Amer. J. Math. 117 (1995) 337-376. | Article | MR 1323679 | Zbl 0853.43008

[P9] G. Pisier. Similarity problems and completely bounded maps. Springer Lecture Notes 1618 (1995). | MR 1441076 | Zbl 0843.47010

[P10] G. Pisier. Regular operators between non-commutative L p -spaces. Bull. Sci. Math. 119 (1995) 95-118. | MR 1324838 | Zbl 0826.46056

[P11] G. Pisier. Holomorphic semi-groups and the geometry of Banach spaces. Annals of Math. 115 (1982) 375-392. | Article | MR 647811 | Zbl 0487.46008

[P12] G. Pisier. Some results on Banach spaces without local unconditional structure. Compositio Math. 37 (1978) 3-19. | Numdam | MR 501916 | Zbl 0381.46010

[P13] G. Pisier. Riesz transforms: a simpler analytic proof of P. A. Meyer's inequality. Séminaire de Probabilités XXII. Springer Lecture Notes n° 1321 (1988). | Article | Numdam | MR 960544 | Zbl 0645.60061

[PX1] G. Pisier and Q. Xu. Inégalités de martingales non commutatives. C. R. Acad. Sci. Paris 323 (1996) 817-822. | MR 1416183 | Zbl 0865.60036

[PX2] G. Pisier and Q. Xu. Non-commutative martingale inequalities. Comm. Math. Physics 189 (1997) 667-698. | Article | MR 1482934 | Zbl 0898.46056

[PW] W. Pusz and S. Woronowicz. Form convex functions and the WYDL and other inequalities. Letters in Math. Phys. 2 (1978) 505-512. | Article | MR 513118 | Zbl 0436.46016

[RW] A. R. Robertson and S. Wasserman. Completely bounded isomorphisms of injective operator systems. Bull. London Math. Soc. 21 (1989) 285-290. | Article | MR 986373 | Zbl 0691.46038

[Ru] Z. J. Ruan. Subspaces of C * -algebras. J. Funct. Anal. 76 (1988) 217-230. | Article | MR 923053 | Zbl 0646.46055

[Rn] M. Rudelson. Random vectors in isotropic position. Preprint, to appear. | Article | Zbl 0929.46021

[Rud1] W. Rudin. Fourier analysis on groups. Interscience, New-York, 1962. | MR 152834 | Zbl 0107.09603

[Rud2] W. Rudin. Trigonometric series with gaps. J. of Math. and Mechanics 9 (1960) 203-228. | MR 116177 | Zbl 0091.05802

[S] I. Segal. A non-commutative extension of abstract integration. Ann. of Math. 57 (1953) 401-457. | Article | MR 54864 | Zbl 0051.34201

[Sk] G. Skandalis. Algèbres de von Neumann de groupes libres and probabilités non commutatives. Séminaire Bourbaki 92/93. Exposé 764. Astérisque, Soc. Math. France. | Numdam | MR 1246394 | Zbl 0797.46042

[St] W. Stinespring. Integration theorems for gages and duality for unimodular groups. Trans. Amer. Math. Soc. 90 (1959) 15-26. | Article | MR 102761 | Zbl 0085.10202

[Ta] M. Takesaki. Theory of Operator Algebras I. Springer-Verlag New-York 1979. | Article | MR 548728 | Zbl 0990.46034

[Te1] M. Terp. Interpolation spaces between a von Neumann algebra and its predual. J. Operator Th. 8 (1982) 327-360. | MR 677418 | Zbl 0532.46035

[Te2] M. Terp. L p -spaces associated with von Neumann algebras. Preprint. Copenhagen University. June 1981.

[TJ1] N. Tomczak-Jaegermann. Banach-Mazur distances and finite dimensional operator ideals. Pitman, 1988. | MR 993774 | Zbl 0721.46004

[TJ2] N. Tomczak-Jaegermann. The moduli of convexity and smoothness and the Rademacher averages of trace class S p . Studia Math. 50 (1974) 163-182. | MR 355667 | Zbl 0282.46016

[VDN] D. Voiculescu, K. Dykema, A. Nica. Free random variables. CRM Monograph Series, Vol. 1, Amer. Math. Soc, Providence RI. | MR 1217253 | Zbl 0795.46049

[W] S. Wasserman. On tensor products of certain group C * -algebras. J. Funct. Anal. 23 (1976) 239-254. | Article | MR 425628 | Zbl 0358.46040

[Wa] F. Wattbled. Interpolation complexe d'un espace de Banach et de son antidual. Comptes Rendus Acad. Sci. Paris 321 (1995) 1437-1440. | MR 1366097 | Zbl 0844.46012

[X] Q. Xu. Interpolation of operator spaces. J. Funct. Anal. 139 (1996) 500-539. | Article | MR 1402774 | Zbl 0874.46047

[Z] A. Zygmund. On Fourier coefficients and transforms of functions of two variables. Studia Math. 50 (1974) 189-201. | Article | MR 387950 | Zbl 0278.42005